Besov spaces generated by the Neumann Laplacian

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We give a definition of Besov spaces generated by the Neumann Laplacian and study their fundamental properties. As a by-product of these results, the fractional Leibniz rule in these Besov spaces is obtained.

Original languageEnglish
Pages (from-to)1521-1548
Number of pages28
JournalEuropean Journal of Mathematics
Volume4
Issue number4
DOIs
Publication statusPublished - 2018 Dec 1
Externally publishedYes

Keywords

  • Besov spaces
  • Bilinear estimates
  • Neumann Laplacian
  • Spectral multipliers

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Besov spaces generated by the Neumann Laplacian'. Together they form a unique fingerprint.

Cite this